What was your experience on labetalol?

This section is for discussions with other women who have probably been through the same signs/symptoms that you may be experiencing. Please note, we cannot offer medical advice and encourage members to discuss their concerns with their doctors. New members, come on in and introduce yourself!
Registered User
Posts: 18
Joined: Wed Jul 11, 2012 10:58 am

What was your experience on labetalol?

Postby growlie » Sun Jul 15, 2012 05:28 am

I apologize in advance for this being a cross-post with my PIH saga post that is much longer. I thought that more people might see/respond to this than a question buried in my original post.

I got on some BP meds last night after my BP's had been staying around the 160s over 100-110s. I don't know the dose but he said he was starting it at a low dose. After an hour, my BP dropped from 165/100 to 132 over 72. I was not feeling good. Everything was shaking/jittery, even my lips! They made me drink juice and milk and eat peanut butter and crackers and that sort of helped.

Are you supposed to eat with this stuff when you take it? I asked the nurses but they said no. Does my body just have to get used to it?

But, I slept until 6 am when they checked me again and it was up again to 160 something over 105. I am due for another dose of BP medicine at 8 am. I know I just started it...does it eventually work for the full 12 hrs?

Dr said it would take a day or two to really start working...is that what he means? That it will eventually cover me for 12 hrs? Thanks for your advice and insight.

Return to “Ask the Experienced”

Who is online

Users browsing this forum: No registered users and 2 guests